# SDR DALA2018102606299

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 67,525 hours, 49,367 cycles
- System (JASC): 5755 · Spoilers
- Part: Channel
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE: LT IB FLIGHT SPOILER HAT CHANNEL DAMAGED FROM SPOILER TORSION BAR REACTION BOLT. REPAIRED PER PRI 572530-14 REV O MATCHES ERA 572530-14 REV O. (LP0799992)
